# SDR IPXA2023062093486

- Difficulty date: June 3, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB73511
- Condition: Cracked
- Location: Upper Ctr Aux
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER CENTER AUXILIARY TANK FWD BULKHEAD TEE BRACKET IS CRACKED BETWEEN STA XCW=46 AND XCW=81.REMOVED, FABRICATED AND REPLACED CRACKED TEE BRACKET AT THE UPPER CENTER AUXILIARY TANK FWD BULKHEAD BETWEEN STA XCW=46 AND XCW=81 IAW SRM 51-33-01 AND DWG APB7351. (MINOR)
